ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January & February 2009 , Volume 23 , Issue 1&2

A special issue
Dedicated to Ta-Tsien Li on the Occasion of his 70th Birthday

Select all articles

Export/Reference:

Preface
Philippe G. Ciarlet
2009, 23(1&2): i-ii doi: 10.3934/dcds.2009.23.1i +[Abstract](974) +[PDF](31.2KB)
Foreword
Gui-Qiang Chen and Jiaxing Hong
2009, 23(1&2): iii-vi doi: 10.3934/dcds.2009.23.1iii +[Abstract](913) +[PDF](54.4KB)
The convergence of the GRP scheme
Matania Ben–Artzi, Joseph Falcovitz and Jiequan Li
2009, 23(1&2): 1-27 doi: 10.3934/dcds.2009.23.1 +[Abstract](909) +[PDF](342.3KB)
On the convergence of viscous approximations after shock interactions
Alberto Bressan and Carlotta Donadello
2009, 23(1&2): 29-48 doi: 10.3934/dcds.2009.23.29 +[Abstract](926) +[PDF](221.8KB)
Nonlocal heat flows preserving the L2 energy
Luis Caffarelli and Fanghua Lin
2009, 23(1&2): 49-64 doi: 10.3934/dcds.2009.23.49 +[Abstract](1088) +[PDF](215.9KB)
Robust filtering for joint state-parameter estimation in distributed mechanical systems
Dominique Chapelle, Philippe Moireau and Patrick Le Tallec
2009, 23(1&2): 65-84 doi: 10.3934/dcds.2009.23.65 +[Abstract](1195) +[PDF](1170.3KB)
Stability of transonic shock-fronts in three-dimensional conical steady potential flow past a perturbed cone
Gui-Qiang Chen and Beixiang Fang
2009, 23(1&2): 85-114 doi: 10.3934/dcds.2009.23.85 +[Abstract](920) +[PDF](422.2KB)
Weak shock solution in supersonic flow past a wedge
Shuxing Chen, Jianzhong Min and Yongqian Zhang
2009, 23(1&2): 115-132 doi: 10.3934/dcds.2009.23.115 +[Abstract](928) +[PDF](206.2KB)
Intrinsic methods in elasticity: a mathematical survey
Philippe G. Ciarlet, Liliana Gratie and Cristinel Mardare
2009, 23(1&2): 133-164 doi: 10.3934/dcds.2009.23.133 +[Abstract](1127) +[PDF](389.2KB)
Levelsets and anisotropic mesh adaptation
Alexandra Claisse, Pascal Frey and Vincent Ducrot
2009, 23(1&2): 165-183 doi: 10.3934/dcds.2009.23.165 +[Abstract](1079) +[PDF](732.5KB)
A variational approach to the Riemann problem for hyperbolic conservation laws
Constantine M. Dafermos
2009, 23(1&2): 185-195 doi: 10.3934/dcds.2009.23.185 +[Abstract](892) +[PDF](152.6KB)
Homogenization of oscillating boundaries
Klas Pettersson and Alain Damlamian
2009, 23(1&2): 197-219 doi: 10.3934/dcds.2009.23.197 +[Abstract](852) +[PDF](264.5KB)
Third order equivalent equation of lattice Boltzmann scheme
François Dubois
2009, 23(1&2): 221-248 doi: 10.3934/dcds.2009.23.221 +[Abstract](1272) +[PDF](307.6KB)
Orbital minimization with localization
Weiguo Gao and Weinan E
2009, 23(1&2): 249-264 doi: 10.3934/dcds.2009.23.249 +[Abstract](1013) +[PDF](1090.9KB)
Numerical zoom for multiscale problems with an application to flows through porous media
Frédéric Hecht, Alain Perronnet, Alexei Lozinski and Olivier Pironneau
2009, 23(1&2): 265-280 doi: 10.3934/dcds.2009.23.265 +[Abstract](1042) +[PDF](847.4KB)
Multiscale analysis for convection dominated transport equations
Dong Liang and Thomas Y. Hou
2009, 23(1&2): 281-298 doi: 10.3934/dcds.2009.23.281 +[Abstract](1047) +[PDF](246.8KB)
On global controllability of 2-D Burgers equation
Jean Pierre Puel and Oleg Yu. Imanuvilov
2009, 23(1&2): 299-313 doi: 10.3934/dcds.2009.23.299 +[Abstract](1108) +[PDF](200.4KB)
Interaction of boundary layers and corner singularities
Chang-Yeol Jung and Roger Temam
2009, 23(1&2): 315-339 doi: 10.3934/dcds.2009.23.315 +[Abstract](1086) +[PDF](9194.2KB)
Isometric immersions into the Minkowski spacetime for Lorentzian manifolds with limited regularity
Philippe G. Lefloch, Cristinel Mardare and Sorin Mardare
2009, 23(1&2): 341-365 doi: 10.3934/dcds.2009.23.341 +[Abstract](970) +[PDF](296.6KB)
A Carleman estimate for the linear shallow shell equation and an inverse source problem
Bernadette Miara, Masahiro Yamamoto and Shumin Li
2009, 23(1&2): 367-380 doi: 10.3934/dcds.2009.23.367 +[Abstract](1210) +[PDF](187.4KB)
The initial-boundary value problem on a strip for the equation of time-like extremal surfaces
Jianli Liu and Yi Zhou
2009, 23(1&2): 381-397 doi: 10.3934/dcds.2009.23.381 +[Abstract](1140) +[PDF](218.6KB)
A spectral approach to the indirect boundary control of a system of weakly coupled wave equations
Zhuangyi Liu and Bopeng Rao
2009, 23(1&2): 399-414 doi: 10.3934/dcds.2009.23.399 +[Abstract](971) +[PDF](221.2KB)
Asymptotic expansions in two-fluid compressible Euler-Maxwell equations with small parameters
Shu Wang and Yue-Jun Peng
2009, 23(1&2): 415-433 doi: 10.3934/dcds.2009.23.415 +[Abstract](1000) +[PDF](256.4KB)
Non-linear electromagnetism and special relativity
Denis Serre
2009, 23(1&2): 435-454 doi: 10.3934/dcds.2009.23.435 +[Abstract](1002) +[PDF](241.8KB)
On energetic variational approaches in modeling the nematic liquid crystal flows
Huan Sun and Chun Liu
2009, 23(1&2): 455-475 doi: 10.3934/dcds.2009.23.455 +[Abstract](1756) +[PDF](237.6KB)
Quasilinear elliptic equations with signed measure
Xu-Jia Wang and Neil S. Trudinger
2009, 23(1&2): 477-494 doi: 10.3934/dcds.2009.23.477 +[Abstract](1366) +[PDF](251.3KB)
Stationary solutions to the exterior problems for the Boltzmann equation, I. Existence
Huijiang Zhao, Seiji Ukai and Tong Yang
2009, 23(1&2): 495-520 doi: 10.3934/dcds.2009.23.495 +[Abstract](957) +[PDF](331.5KB)
Upper semi-continuity of stationary statistical properties of dissipative systems
Xiaoming Wang
2009, 23(1&2): 521-540 doi: 10.3934/dcds.2009.23.521 +[Abstract](941) +[PDF](234.4KB)
On the connection formulas of the third Painlevé transcendent
Roderick S. C. Wong and H. Y. Zhang
2009, 23(1&2): 541-560 doi: 10.3934/dcds.2009.23.541 +[Abstract](1176) +[PDF](252.2KB)
Systems of coupled diffusion equations with degenerate nonlinear source terms: Linear stability and traveling waves
Huaxiong Huang, Robert M. Miura and Jonathan J. Wylie
2009, 23(1&2): 561-569 doi: 10.3934/dcds.2009.23.561 +[Abstract](1224) +[PDF](138.1KB)
Time discrete wave equations: Boundary observability and control
Xu Zhang, Chuang Zheng and Enrique Zuazua
2009, 23(1&2): 571-604 doi: 10.3934/dcds.2009.23.571 +[Abstract](1204) +[PDF](932.3KB)
Absorption of characteristics by sonic curve of the two-dimensional Euler equations
Yuxi Zheng
2009, 23(1&2): 605-616 doi: 10.3934/dcds.2009.23.605 +[Abstract](805) +[PDF](194.9KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]